JournalsowrVol. 14, No. 1pp. 949–999

Statistical Recovery of Discrete, Geometric and Invariant Structures

  • Peter Bühlmann

    ETH Zentrum, Zürich, Switzerland
  • Axel Munk

    Georg-August-Universität Göttingen, Germany
  • Martin Wainwright

    University of California, Berkeley, USA
  • Bin Yu

    University of California, Berkeley, USA
Statistical Recovery of Discrete, Geometric and Invariant Structures cover
Download PDF

A subscription is required to access this article.

Abstract

The main objective of the workshop was to bring together researchers in mathematical statistics and related areas in order to discuss recent advances and problems associated with statistical recovery of geometric and invariant structures. Topics include adaptive estimation, confidence sets and testing techniques, as well as statistical algorithms for geometrical structure recovery and data analysis.

Cite this article

Peter Bühlmann, Axel Munk, Martin Wainwright, Bin Yu, Statistical Recovery of Discrete, Geometric and Invariant Structures. Oberwolfach Rep. 14 (2017), no. 1, pp. 949–999

DOI 10.4171/OWR/2017/16